| Catalog Number |
LH-0031YN |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and it will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported by the customer that the safety mechanism is difficult to advance off the needle hub.It was reported this occurred with twelve devices.This report addresses all twelve devices.
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of difficulty advancing the safety mechanism was confirmed and the cause was determined to be supplier related.The products returned for evaluation were twenty-eight 20g x 0.75in.Safetstep infusion sets w/ valved y-site.Two of the units were returned in opened packaging and twenty-six in sealed packaging.All returned units were functionally tested by opening the package (if needed), attempting to remove the infusion set from the cardboard holder, and then attempting to advance the safety mechanism.None of the units had difficulty being removed from the cardboard holder.However, 12 of the sealed units encountered a small amount of resistance when attempting to advance the safety plate off the needle housing.Microscopic inspection of these units found an excess of adhesive present at the adhesive fillet between the needle shaft and the needle housing.It is likely that the adhesive was providing resistance or partially bonding the safety mechanism to the needle housing.The device is a supplied component and the supplier was notified of the event.This complaint will be recorded for future trending and monitoring purposes.